# SDR FDEA201109093795

- Difficulty date: September 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door Frame
- Part number: AJC7415445
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LT LOWER DOOR JAMB LOWER OUTER SURFACE FOUND WITH CHAFE MARK EXCEED LIMITS.  DAMAGED SKIN PORTION REMOVED AND REPAIR PORTION OF SKIN, 2 ANGLES, STRAPS AND SPLICE FABRICATED AND INSTALLED IAW SRM 54-20-15, REV 47, REPAIR 1, FIG 201.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
